# SDR SIMA20170418005

- Difficulty date: April 18, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 32,223 hours, 28,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERG LIGHT STRIP DIM. REMOVED AND REPLACED FORWARD FLOOR EMERG LIGHT STRIP IAW AMM 32-50-12; OPS CK GOOD.
